# SDR 2024FA0000276

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N5065
- Engine: Lyc IO360L2A
- Engine time: 9,009 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rod
- Part number: 15F1995730
- Condition: Scored
- Location: Zone 400
- Part time: 9,009 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SCRATCHED AT THE ROD ASSY – PUSH AND ROCKER ASSEMBLY. THE SCORED CONDITIONS HAVE BEEN FOUND AFTER REPORTS OF:  HIGH OIL TEMPERATURE, LOSS OF POWER, HIGH OIL CONSUMPTION
